We prove that minimizers for subcritical second-order Sobolev embeddings in the unit ball are unique, positive and radially symmetric. Since the proofs of the corresponding first-order results cannot be extended to the present situation, we apply new and recently developed techniques.

Ferrero, A., Gazzola, F., & Weth, T. (2007). Positivity, symmetry and uniqueness for minimizers of second-order Sobolev inequalities. ANNALI DI MATEMATICA PURA ED APPLICATA, 186(4), 565-578 [10.1007/s10231-006-0019-9].

Positivity, symmetry and uniqueness for minimizers of second-order Sobolev inequalities

FERRERO, ALBERTO;
2007

Abstract

We prove that minimizers for subcritical second-order Sobolev embeddings in the unit ball are unique, positive and radially symmetric. Since the proofs of the corresponding first-order results cannot be extended to the present situation, we apply new and recently developed techniques.
Articolo in rivista - Articolo scientifico
equazioni, differenziali
English
565
578
14
Ferrero, A., Gazzola, F., & Weth, T. (2007). Positivity, symmetry and uniqueness for minimizers of second-order Sobolev inequalities. ANNALI DI MATEMATICA PURA ED APPLICATA, 186(4), 565-578 [10.1007/s10231-006-0019-9].
Ferrero, A; Gazzola, F; Weth, T
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/7699
Citazioni
  • Scopus 25
  • ???jsp.display-item.citation.isi??? 22
Social impact